A 41-year-old female asked:
Disclaimer

non latex bandages cause raised/red skin and lasts for a while after taking off. can i be allergic to the adhesive or something else?

1 doctor answer
Dr. Corey Clay
9 years experience Allergy and Immunology
Probably not: The adhesive is irritating to the skin and commonly causes skin changes such as these. If it disappears within 48 hrs, probably nothing to worry about. Non-latex contact allergy to adhesive is possible and can be diagnosed with testing if the problem worsens.
Answered on Jan 30, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Folliculitis: This sound like it could be inflammation of hair follicle or other small irritation. Watch it and if still present after month or one menstrual cycle ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Streaks: might be varicose veins. A picture would help.
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Don't know.: There are a # of possible causes. The best way to get an accurate diagnosis would be dermatological evaluation.
A 16-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Deermatographism: Dermatographic urticaria (also known as dermographism, dermatographism or "skin writing") is a skin disorder seen in 4–5% of the world's population an ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month